# SDR LR7A01101

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 22,504 hours, 12,902 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 37003264
- Condition: Cracked
- Location: Fs 180.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC2560 FOUND FS 180.5 WEB AND SUPPORT CRACKED AT LBL 22, WL 168.REPLACED SUPPORT PER SB 382-53-51 AND REPAIRED WEB PER SB 382-53-51.  NR 0479.
